# SDR CA150415001

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Raythn 390
- Aircraft time: 1,089 hours
- Engine: Wilint FJ442A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3903814030011
- Condition: Malfunctioned
- Location: Rt Wing Te Flap
- Part time: 1,043 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) "FLAP FAIL" ANNUNCIATOR ILLUMINATES IN FLIGHT SYSTEM CHECKS SERVICEABLE ON THE GROUND FLIGHT CONDITIONS:  AFTER TAKEOFF AND ACFT AT CRUISE ALTITUDE AND SPEED WITH NO FLAP MOVEMENTS AND ABOUT 30 MINS INTO THE FLIGHT, FAULT RE-APPEARS, BUT ONCE THE ACFT LANDS AND FLAP ACTUATORS WARM UP,  THE FAULTS GO AWAY PROBLEM HAD TO BE SIMULATED ON THE GROUND BY COLD SOAKING EACH FLAP ACTUATOR AND FOUND THE RT OTBD ACTUATOR CAUSING THE PROBLEM, ACTUATOR REPLACE AND PROBLEM HAS NOT COME BACK SINCE EVENT HAPPENED MARCH 10, MARCH 13 AND MARCH 23.  ACFT IS A PREMIER 1A MODEL, NOT ABLE TO FIND THE OPTION UNDER ACFT INFORMATION ACTUATOR MFG.
